Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Razor burn in genital, urination hurts. On Hydracortizone cream. Help?

I had gotten razor burn from shaving down there and it irritated my skin completely. It had gotten swollen, red, itchy, even burned when I peed! I went to the doctor and she just said it was inflamed from the irritation. I ve been using A&D ointment and hydracortizome cream but it still burns when I pee. When will the inflammation go away :( it s so unbearable! I dread going to the bathroom so much now. I just want this to be over.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Your doctor has prescribed the right medicines. You should take apply it continuously. Additionally you may also take antihistaminic like cetirizine at night. If symptoms doesn't resolve, you may also take short course of oral steroids. Avoid using razor for this period.This will help you.
Get well soon.

Take Care
Dr.Indu Bhushan
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor